No change at all, procedure date May 8th... Today is May 21st... Still no change at all. What are the reason, I saw no change? Trying to make my upper lip look a little fuller.. Nothing nada zilch...
6 Cc of Botox...4 Cc at Cupid's Bow, 2 Cc Lower Lip, Two Weeks Ago. Nothing Changed at All. Why?
Doctor Answers 5
Fillers needed, not Botox
Have a question? Ask a doctor
Botox and lips
It sounds like you were expecting a dramatic change with a very small amount of product - however, what you should expect to see is a slight relaxation of the muscle around your lip(s) which would turn the lip out, giving a fuller look. Dermal fillers to the lips will plump your lips and if you've not considered this treatment, you should!
Botox for lips
Botox can relax the muscles of the lip and cause a gentle outward roll of the lip, although it is not dramatic. Botox can also be used to soften the vertical lip lines that can result from drinking out of a straw, smoking, etc. If you want "plumping" of the lip, you will need a hyaluronic acid filler such as Restylane or Juvederm. The combination of botox and filler can be quite nice in shaping the lips.
You might also like...
No change with Botox in the lip
Botox is used to relax muscles and improve wrinkles. It is not used for making lips "look a little fuller". Sounds like there was a miscommunication between you and your doctor.
Botox is NOT a lip plumper
Botox is NOT a lip plumper. It is a neuromodulator meaning it works to stop muscle movement. You didn't have 6cc of Botox either. You had 6 units, which is a tiny drop into each area. Botox is not a lip filler. If you expected more to happen, see your injector, but please understand that injecting Botox around the mouth area is to inhibit you from creating lines and creases. It absolutely doesn't work to plump your lips, period.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.